# SDR AWXA200401189

- Difficulty date: October 2, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 1/16 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT BS 500C+5, STR 10 LEFT.  MAINTENANCE CUTOUT DAMAGE IN FUSELAGE SKIN AT BS 500C+5, STR 10 LT AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH FILLERS, A DOUBLER AND TRIPLER; INSTALLED REPAIR PARTS IAW ER 03-5300-04301-ES2.
